# SDR AALA202112291569

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A300*
- Aircraft serial: 5696
- Aircraft time: 25,323 hours, 10,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER ON L3 APPEARS TO BE LOOSE ACCORDING TO FLIGHT ATTENDANT. SECURED ARMING LEVER SCREW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
